# SDR GTIA9901018

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 9911940403
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - VERTICAL STABILIZER CENTER PANEL UPPER, PN 9911940-403, HAS CRACK RT AFT SIDE APPROXIMATELY 8 INCHES LONG.  CENTER PANEL REPAIR AND INSTALLATION TO BE ACCOMPLISHED ON A092-A03-N065.  (X)
